| Model Number |
D120 |
| Medical Device Problem Code |
Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This product remains implanted and in service; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited intermittent t wave oversensing on the presenting electrogram (egm).Technical services (ts) attempted to mitigate the issue by extending the ventricular refractory period and adjusting sensitivity; however, these changes could not be implemented.As the device was being programmed to magnetic resonance imaging (mri) protection mode impedance measurements were performed and most recent measurements were within normal limits.The device was subsequently removed from mri protection mode without issue, and impedance measurements remained within the expected range.Additional information is being requested from the field.No adverse patient effects were reported.This device remains in service.